MathSciNet Relay Station
MathSciNet bibliographic data
MR565366 (81g:54010) 54C15 (54C08 54D05)
Rosen, Harvey Connected projections of blocking sets of $I\sp{n}\times M$. Proc. Amer. Math. Soc. 79 (1980), no. 2, 335–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement